Back to Ask the Diabetes Team Ask the Diabetes Team

From Spring Mills, Pennsylvania, USA:

I am a type 2 diabetic, diagnosed August 11, 2004. Sometimes I get severe cramps, dizzy, sweaty, lightheaded, and almost pass out. This always happens when I don't have my glucose meter with me. I told my doctor about these symptoms and he said that the next time it happens, I should keep track of the daily activities prior to the symptoms. Is this a sign of high or low sugar?


You may not like my answer, but I think the thing to do is always carry a meter with you. The only way to truly know if you are low or high is to check your sugar. In my opinion, going out of your home without your meter is like crossing a highway with your eyes closed. They are some very tiny meters out now that are very portable.


Original posting 16 Nov 2004
Posted to Type 2


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.